Illinois, 2015

Hail and Damaging Wind in Illinois, April 8, 2015

April 8, 2015 · NWS ILX · 28 events in 13 counties and zones

Low pressure tracking along a stationary frontal boundary brought a round of strong to severe thunderstorms to central Illinois during the early morning of April 8th. Many of the storms produced quarter-sized hail and gusty winds of 50 to 60 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$100,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

Low pressure tracking along a stationary frontal boundary brought a round of strong to severe thunderstorms to central Illinois during the early morning of April 8th. Many of the storms produced quarter-sized hail and gusty winds of 50 to 60 mph. The largest hailstones reached half dollar-sized near Pekin in Tazewell County and in Charleston in Coles County. In addition, several large tree limbs were blown down near Tovey in Christian County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Apr 7, 10:59 PM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 7, 10:59 PM CST, 2 hours 31 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
1159 PM CDT Tue Apr 7 2015

.UPDATE...
ISSUED AT 902 PM CDT TUE APR 7 2015

The stationary front is not making much progress northward yet
this evening. The latest sfc analysis shows the front still
lingering between I-72 and I-70 at 02z/9pm. Minor clearing has
developed toward SPI and Jacksonville, but the last hour clouds
have begun to re-develop in response to an inversion and trapped
low level moisture. Have continued with including fog along and
north of I-74 the rest of the night, with some dense fog ongoing
around BMI.

Low pressure is expected to advance along the front tonight,
helping to give it a northward push. Showers and storms should
accompany the arrival of the low, with the help of a 500mb
shortwave and increasing instability. Storms will increase in
coverage from west to east after 06z/1am. The storms will be
elevated, so hail will be more of a concern than very strong wind
gusts. No severe storms are anticipated with the wave of storms
later tonight, as the overall system dynamics will be weakening
with time as it moves across Illinois.

Forecast updates included: delaying the onset of precip for a few
more hours, diminished PoPs NW of the IL river late tonight,
adjusted hourly temps to try to match expected frontal boundary
movement northward. Updated forecast info is already available.

&&

.SHORT TERM...(Tonight)
ISSUED AT 301 PM CDT TUE APR 7 2015

A quasi stationary front remains over central IL between I-70 and
I-72. The frontal boundary should start to slowly push back
northward across central IL later this evening and overnight as 1007
mb low pressure over northeast KS tracks into central IL by Wed
morning. An MCS was bringing showers and a few thunderstorms to
southeast IL at mid afternoon while the strong to severe storms with
heavy rains were south of highway 50 and approaching the Ohio river
as they tracked eastward. pushes southward, wavering over central
Illinois, southerly flow will continue to bring in more boundary
layer moisture. Scattered showers and thunderstorms will develop
during tonight along this boundary over central IL as low pressure
approaches and frontal boundary starts to lift back north with ample
moisture. Some fog still lingering north of I-72 and added some fog
to areas north of this boundary tonight especially from I-74
northward. Lows tonight mostly in the upper 50s and lower 60s,
except cooler low to mid 50s from Galesburg to Peoria and
Bloomington northward which stays north of the boundary much of the
night.

&&

.LONG TERM...(Wednesday through Tuesday)
ISSUED AT 301 PM CDT TUE APR 7 2015

Not too much has changed in the large scale pattern/expected weather
over the next few days. However, things will continue to be tricky
with respect to the convective details and temperatures due to the
wobbling surface boundary and model disagreement in the ultimate
strength of the main low/frontal passage for Thursday.

The frontal boundary that currently lies west-east across the
Midwest will not move appreciably through Wednesday. Nearly
continuous WAA/isentropic ascent is progged through a deep layer
across the area until the main system arrives heading into Wednesday
night. Until the system approaches, forecast soundings (and 12Z KILX
sounding for that matter) suggest a persistent elevated mixed layer,
but also a fairly stout low level capping inversion. Moisture
continues to be lacking within the EML, so PoPs will stay on the
lower side for most of Wednesday.

The remnants of the Pacific Coast will help force the frontal
boundary back northward Wednesday night as it pushes across the
Plains. This will spread more widespread showers/storms across the
area as early as late Wednesday afternoon into Wednesday night.
There will be ample shear for some of the storms to be on the
stronger side, but they should be elevated in nature for the most
part and most apt to be hail producers.

The main low/cold front are still on tap to cross the region
Thursday into Thursday evening, although there are still
considerable timing/strength differences. The ECMWF continues to be
much weaker and (not surprisingly) several hours slower than the
building model consensus. Do not have a compelling reason to
disregard the ECMWF, but have leaned more toward the larger model
consensus. This scenario supports strong/severe storms across the
forecast area along/ahead of the front on Thursday, mainly during
the afternoon. Instability and shear profiles are both expected to
be more than respectable, with CAPE values averaging 1500-2500 j/kg,
and bulk shear values from 35-45 kts.

The cold front is expected to clear most of the area by late
Thursday evening, ushering in quieter weather until Sunday. Then,
another storm system will bring renewed shower/storm chances to
start out next week. However, model spread and run-to-run
consistency in the details continues to be poor at best. This is
resulting in an extended period of PoPs from what should only be one
system passage. Hopefully a better agreed upon solution develops
soon.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
ISSUED AT 1155 PM CDT TUE APR 7 2015

A stationary front extending across central IL, just north of
I-70, is forecast to drift slowly northward overnight, in response
to the approach of a weakening low pressure center across
Missouri. The surface low and associated 500mb shortwave will help
trigger showers and storms in central IL the rest of the night.

A complex of storms has already developed west of PIA in SE Iowa.
The track of those storms looks to be just NW of PIA airport.
However, the HRRR and NCEP 4km WRF show additional development is
expected to the SE of the current storms. The new storms should
affect PIA and BMI between 07z and 12z, with the southern extend
possibly affecting the other terminal sites during that time.

SPI/DEC/CMI sites have returned to MVFR cloud heights. PIA/BMI
have remained LIFR due to 200ft cigs. BMI with vis now at 1/2sm FG.
Clouds are forecast to remain status quo for much of the night,
with some improvement as storms/showers pass near the terminals.

The weakening low pressure is still progged to advance across
central IL through early morning, dissipating before it reaches
Indiana. That will keep storm chances going through around 12z.

Additional storms are forecast to arrive tomorrow evening, per the
4km wrf.

ESE winds of 10-15kt will continue at 8-12kt overnight, with wind
directions highly dependent on how far north the stationary front
drifts by morning. Winds tomorrow morning could become variable
under the front, and eventually prevail from the N for PIA and
southwest for BMI/SPI/DEC/CMI. The GFS and NAM have differing wind
solutions, but went closer to the NAM with this set of TAFs.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Shimon
SHORT TERM...07
LONG TERM...Bak
AVIATION...Shimon
Hazardous weather outlook, Apr 7, 2:16 PM CST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT TUE APR 7 2015

ILZ027>031-036>038-040>043-047>053-081115-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
316 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL OCCUR THROUGH TONIGHT ALONG AND NORTH OF I-74.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH
NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT MAINLY IN THE AFTERNOON AND EVENING HOURS ALONG
AND WEST OF HIGHWAY 51 FROM BLOOMINGTON TO SHELBYVILLE. PRIMARY
THREAT WOULD BE FROM LARGE HAIL AND POSSIBLY SOME GUSTY WINDS.

CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE
WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND
EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL
AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL
WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR
1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH
SOME OF THE MORE INTENSE THUNDERSTORMS.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT
INTO MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-081115-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
316 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL OCCUR THROUGH TONIGHT FROM I-74 NORTH.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH
NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY INTO
WEDNESDAY NIGHT. ALTHOUGH THE MAIN THREAT FOR ORGANIZED SEVERE STORMS
WILL BE TO THE WEST OF HIGHWAY 51...A FEW OF THE THUNDERSTORMS IN
OUR AREA WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS.

CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE
WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND
EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL
AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL
WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR
1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH
SOME OF THE MORE INTENSE THUNDERSTORMS.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT
INTO MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

07

In the hours before

Special weather statement, Apr 8, 12:05 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
105 AM CDT WED APR 8 2015

ILZ027-028-030-080700-
KNOX-MARSHALL-STARK-
105 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...MARSHALL AND STARK
COUNTIES UNTIL 200 AM CDT...

AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CAMP GROVE...OR 12 MILES WEST OF
LACON...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SPARLAND...
  LACON...
  HENRY...
  VARNA...
  TOLUCA...
  WENONA...

OTHER LOCATIONS AFFECTED INCLUDE...LAWN RIDGE...HOPEWELL...MARSHALL
COUNTY AIRPORT...LAKE WILDWOOD AND LA ROSE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8964 4115 8963 4115 8933 4111 8933
      4110 8904 4097 8904 4097 8968 4101 9001
      4116 8992 4116 8987 4124 8986
TIME...MOT...LOC 0605Z 256DEG 30KT 4100 8960

SHIMON
Special weather statement, Apr 8, 12:43 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT WED APR 8 2015

ILZ027-080730-
KNOX-
143 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 230 AM
CDT...

AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH HENDERSON...OR 10 MILES NORTH OF
GALESBURG...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ONEIDA...
  ALTONA...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 9000 4115 8999 4105 8999 4103 9044
      4115 9045 4116 9044
TIME...MOT...LOC 0643Z 259DEG 31KT 4109 9042

SHIMON
Special weather statement, Apr 8, 1:14 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
214 AM CDT WED APR 8 2015

ILZ028-030-080815-
MARSHALL-STARK-
214 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND STARK
COUNTIES UNTIL 315 AM CDT...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALVA TO VICTORIA...
MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  LA FAYETTE...
  WEST JERSEY...
  ELMIRA...
  TOULON...
  OSCEOLA...
  WYOMING...
  LACON...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8964 4115 8963 4115 8933 4115 8932
      4112 8932 4111 8934 4111 8932 4101 8934
      4099 8998 4115 8998 4116 8988 4124 8987
TIME...MOT...LOC 0714Z 264DEG 35KT 4114 9003 4102 9010

SHIMON

The radar

The Quad Cities radar (KDVN), 91 km away, was scanning. The volume nearest the first event began at 07:32 UTC.

Open the radar archive at this moment

Event by event

27 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Stark

When
April 8, 1:30 AM CST to 1:35 AM CST
Where
Stark County, Wyoming
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
41.070, -89.770

Hail, Woodford

When
April 8, 2:30 AM CST to 2:35 AM CST
Where
Woodford County, Washburn
Measured
1 in hail
Reported by
Public
Coordinates
40.920, -89.280

Hail, Tazewell

When
April 8, 3:04 AM CST to 3:09 AM CST
Where
Tazewell County, 1 mi E of Morton
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.620, -89.431

Hail, Macon

When
April 8, 3:07 AM CST to 3:12 AM CST
Where
Macon County, Mt Zion
Measured
1 in hail
Reported by
Public
Coordinates
39.770, -88.880

Hail, Woodford

When
April 8, 3:11 AM CST to 3:16 AM CST
Where
Woodford County, 1 mi NNE of Goodfield
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.643, -89.273

Hail, Peoria

When
April 8, 3:17 AM CST to 3:22 AM CST
Where
Peoria County, Hanna City
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.680, -89.800

Hail, McLean

When
April 8, 3:30 AM CST to 3:35 AM CST
Where
McLean County, Hudson
Measured
0.88 in hail
Reported by
Public
Coordinates
40.600, -88.980

Hail, Tazewell

When
April 8, 3:30 AM CST to 3:35 AM CST
Where
Tazewell County, South Pekin
Measured
0.88 in hail
Reported by
Public
Coordinates
40.500, -89.650

Hail, Tazewell

When
April 8, 3:34 AM CST to 3:39 AM CST
Where
Tazewell County, 2 mi NE of Pekin
Measured
1 in hail
Reported by
Public
Coordinates
40.590, -89.603

Hail, Tazewell

When
April 8, 3:34 AM CST to 3:39 AM CST
Where
Tazewell County, Pekin
Measured
1 in hail
Reported by
Public
Coordinates
40.570, -89.630

Hail, McLean

When
April 8, 4:05 AM CST to 4:10 AM CST
Where
McLean County, 2.32 mi W of Brokaw
Measured
1 in hail
Reported by
Public
Coordinates
40.447, -88.944

Hail, Tazewell

When
April 8, 4:17 AM CST to 4:22 AM CST
Where
Tazewell County, Hopedale
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
40.420, -89.420

Hail, De Witt

When
April 8, 4:25 AM CST to 4:30 AM CST
Where
De Witt County, 1 mi E of Clinton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.150, -88.931

Hail, De Witt

When
April 8, 4:30 AM CST to 4:35 AM CST
Where
De Witt County, Lane
Measured
1 in hail
Reported by
Mesonet
Coordinates
40.120, -88.850

Hail, De Witt

When
April 8, 4:30 AM CST to 4:35 AM CST
Where
De Witt County, Clinton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.150, -88.950

Hail, Champaign

When
April 8, 4:45 AM CST to 4:50 AM CST
Where
Champaign County, Champaign
Measured
0.75 in hail
Reported by
Public
Coordinates
40.120, -88.250

Hail, Champaign

When
April 8, 4:55 AM CST to 5:00 AM CST
Where
Champaign County, 3 mi S of Thomasboro
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.187, -88.180

Hail, Champaign

When
April 8, 5:00 AM CST to 5:05 AM CST
Where
Champaign County, 0.69 mi S of Broadlands
Measured
1 in hail
Reported by
CoCoRaHS
Coordinates
39.910, -88.000

Hail, Champaign

When
April 8, 5:10 AM CST to 5:15 AM CST
Where
Champaign County, 3 mi SW of Fisher
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.289, -88.390

Hail, Coles

When
April 8, 5:20 AM CST to 5:25 AM CST
Where
Coles County, Ashmore
Measured
1 in hail
Reported by
Public
Coordinates
39.530, -88.020

Hail, Coles

When
April 8, 5:20 AM CST to 5:25 AM CST
Where
Coles County, Charleston
Measured
0.88 in hail
Reported by
Public
Coordinates
39.480, -88.180

Hail, Coles

When
April 8, 5:23 AM CST to 5:28 AM CST
Where
Coles County, 5 mi W of Charleston
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.480, -88.274

Hail, Coles

When
April 8, 5:27 AM CST to 5:32 AM CST
Where
Coles County, Charleston
Measured
1.25 in hail
Reported by
Public
Coordinates
39.480, -88.180

Hail, Vermilion

When
April 8, 5:30 AM CST to 5:35 AM CST
Where
Vermilion County, Danville
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
40.130, -87.620

Hail, Coles

When
April 8, 5:35 AM CST to 5:40 AM CST
Where
Coles County, Charleston
Measured
0.88 in hail
Reported by
Public
Coordinates
39.480, -88.180

Thunderstorm Wind, Christian

When
April 8, 6:00 AM CST to 6:05 AM CST
Where
Christian County, 1.27 mi WNW of Tovey
Measured
52 kt (60 mph) estimated gust
Property damage
$100,000
Reported by
COOP Observer
Coordinates
39.590, -89.470

Several large tree branches were blown down. A few caused minor roof damage to homes.

Hail, Cumberland

When
April 8, 6:15 AM CST to 6:20 AM CST
Where
Cumberland County, Neoga
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
39.320, -88.450

Hail, Edgar

When
April 8, 6:15 AM CST to 6:20 AM CST
Where
Edgar County, 4 mi NNE of Paris
Measured
0.88 in hail
Reported by
CoCoRaHS
Coordinates
39.673, -87.671

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2015Every state in 2015This day in weather historyWarnings in Illinois, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571184, 571185, 571186, 571187, 571188, 571189, 571190, 571191, 571192, 571210, 571194, 571193, 571195, 571196, 571205, 571198, 571211, 571206, 571197, 571200, 571203, 571199, 571204, 571202, 571201, 571209, 571207, 571208.